# SDR HEEA0015041

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350B2
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 31031
- Condition: Mismanufactured
- Location: Position Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MISMANUFACTURED.  LIGHT SOCKET MISMADE.
